| Model Number |
GIF-H190 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported threads protruding out of the distal end during reprocessing involving an olympus gastrointestinal videoscope.There was no patient involvement reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: foreign objects on the air and water tube and cylinder.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.